# SDR REXA2018090700810

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 24,576 hours, 22,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FWD SEGMENT OF FLOOR TRACK EMERGENCY LIGHTING INOP. REMOVED AND REPLACED MOST FWD SEGMENT OF FLOOR TRACK EMERGENCY LIGHTING P/N 36491-1 IAW AMM 33-51-01.
